MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY XPT SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY XPT SYSTEM
Model Number ADVIA CHEMISTRY XPT SYSTEM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that falsely depressed concentrated calcium_2 (ca_2c) results were obtained on multiple patient samples on an advia chemistry xpt system.The initial results were not reported to the physician(s).The samples were repeated on an alternate instrument.The customer did not specify which instrument was used for the repeat testing.The repeat results were considered correct.The customer did not provide sample data to siemens.There are no known reports of patient intervention or adverse health consequences due to the falsely depressed ca_2c results.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that falsely depressed concentrated calcium_2 (ca_2c) results were obtained on multiple patient samples on an advia chemistry xpt system.Quality control (qc) and calibrations were acceptable on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse inspected the instrument, found the dilution tray was leaking and overflowing, and suspected that the leak dripped into adjacent cuvettes in dilution turntable tray (dtt).Then, the cse cleaned dilution reaction tray wash unit (dwud) dispense probes (nozzles) and performed wash maintenance.Further, the cse ran instrument with no further signs of fluid residue and ran qc, which recovered, acceptably.Siemens evaluated the event and concluded that dwud nozzles block issue potentially contributed to the falsely depressed ca_2c results the instrument is performing according to specifications.No further evaluation is required.

Brand Name
ADVIA CHEMISTRY XPT SYSTEM
Common Device Name
ADVIA CHEMISTRY XPT SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
JEOL LTD
3-1-2 musashino akishima
registration #: 3003637681
tokyo 196-8 558
JA   196-8558
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key21592124
Report Number2432235-2025-00086
Device Sequence Number18373927
Product Code JJE
UDI-Device Identifier00630414595467
UDI-Public(01)00630414595467
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K990346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CHEMISTRY XPT SYSTEM
Device Catalogue Number10723034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Initial Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown